Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KSAF

important i really need help

Recommended Posts

okkk ive been on this reigmen for abt 3 weeks. the first week and second my skin looked horrible red peeling and big ugly white heads so i quit using the BP for 2 days. the big yellow heads or w/e they are decreased but my skin was still bad so i decided to try a little bp which right away caused them! not to mention the drynes and redness nad peeling but what i am really worried aobut are these HUGE yellow heads. is this normal or am i allergic to BP? ive used proactive and it never did this which is weird...it just never helped me...thanks

Share this post


Link to post
Share on other sites

okkk ive been on this reigmen for abt 3 weeks. the first week and second my skin looked horrible red peeling and big ugly white heads so i quit using the BP for 2 days. the big yellow heads or w/e they are decreased but my skin was still bad so i decided to try a little bp which right away caused them! not to mention the drynes and redness nad peeling but what i am really worried aobut are these HUGE yellow heads. is this normal or am i allergic to BP? ive used proactive and it never did this which is weird...it just never helped me...thanks

Hi KSAF. I am also 3 weeks in and quitting. You can see a few of my posts below. I was also on Proactiv (for 8-9 years). It worked remarkably for a long long time, but never 100%. I went in search of something to help with the minor stuff I was getting w/ Proactiv. My face looks worse today than it ever did on Proactiv. Not only am I breaking out, but I am flashy and irritated. I think I am missing the Toner which, even though made me shiny, got rid of all the shitty dead skin. I wish you luck in whichever way you go. I am read this message board inside and out. I do understand that you need to give it a legitimate chance (up to 3 months). I just cannot be plagued by this worsening for the next several weeks. Best wishes.

That should read flakey, not flashy. Nothing flashy about hiding in your bedroom w/ embarrassment.........

Share this post


Link to post
Share on other sites

I THINK U GUYS SHUD STICK TO DE REGIMEN .. MARK MY WORDS .. IT WORKS.. THOUGH I GOT A FAIR RESULT WITHEN A WEEK ITSELF!!

TRY APPLYING MOISTURIZER ON THE SKIN AFTER U APPLY BP ..THE REDNESS WILL DECREASE!! ND APPLY A 2.5% OR 5% BP .. NOT THE 10% AS THE 10% IS MORE HARSH ON THE SKIN !!!

Share this post


Link to post
Share on other sites

Three weeks is wayyyyy to early to quit. You must stick to the regimen for a long time (at least 3 months) for you to fully know how it will effect you.

Hi Deja. I really wish I could stick it out and give it the 3 months needed. My face is butchered. I am WAY too self conscious about it to let it eat away at me for 3 months.

Share this post


Link to post
Share on other sites

i know how you feel..im nearly 5weeks in and my face is now just ALWAYS disgusting.

i have no breakouts, but its so horrible...its so hard to balance out the amount of bp n moisturiser...if i use too much bp im all dry by lunch time even with loads of moisturiser.

but if i do use more moisturiser, like because theres loads of dead, dry skin on the surface..then in a couple of hours im shiny!and so blotchy and red!

im only still on it because atm, with travelling, im working a 13hr+ day, with ony an hour break..so i need something to keep the oilyness under control.

i would say keep at it, and try and cover it up as best as you can til it resolves itself, or until you can find out what works for your skin.

Share this post


Link to post
Share on other sites

listen guys.. dunt apply too much of bp at once..

try wid the amount specified in the regimen .. if dats too hrash for ya skin .. den reduce the amount.. reduce it till it is suitable for ur skin.

all skin types rnt alike nd bp suits different kinda skins in diff ways..

it may take weeks for ya skin to get used to it .. hav patience!!!

but dunt forget moisturizers.. ur skin needs dem during bp-ing!!!

Share this post


Link to post
Share on other sites

listen guys.. dunt apply too much of bp at once..

try wid the amount specified in the regimen .. if dats too hrash for ya skin .. den reduce the amount.. reduce it till it is suitable for ur skin.

all skin types rnt alike nd bp suits different kinda skins in diff ways..

it may take weeks for ya skin to get used to it .. hav patience!!!

but dunt forget moisturizers.. ur skin needs dem during bp-ing!!!

man, you crack me up

Share this post


Link to post
Share on other sites

well unfortuanetely i dont have the patience for this and maybe i am allergic to the BP becuase i swear if anyones skin looks as bad as mine does right now theyd never stay on it . its just unusual becuase i did use the ProAvtic and never had such a horrible reaction like this...im just goin back to using Purpose soap or some other cleanser and lotion while my face is wet and lettin it air dry. who knows if this will work but at least i wont have huge yellow scabs!

Share this post


Link to post
Share on other sites

hey i used the regime and it gave me a bad breakout but its all in my problems areas and its not like acne they are nodules or cysts under myskin that have never formed. and i think they are forming

im glad they are coming out but i am off the regime for a few days i just start school in a week! and im not sure should i continue cause im scared.

what should i do?

Share this post


Link to post
Share on other sites

hey i used the regime and it gave me a bad breakout but its all in my problems areas and its not like acne they are nodules or cysts under myskin that have never formed. and i think they are forming

im glad they are coming out but i am off the regime for a few days i just start school in a week! and im not sure should i continue cause im scared.

what should i do?

hey well i duno what to tell you i quit because even tho it was breaking me out in my problem areas tooo i wasnt enjoying walking around looking like someone attacked my face! im glad that this regimen works for lots of people. maybei just am not patient enought but being a colllege student i want my face to look at least somewhat clear when i see everyone over thanksgiving....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×